# SDR AALA202511190417

- Difficulty date: November 3, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 42,820 hours, 18,434 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 041148199
- Condition: Inoperative
- Location: Zone 100
- Part time: 15,463 hours, 7,229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE NR 2 FUEL TANK AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AND REMAINED ILLUMINATED. VERIFIED NR 2 AFT FUEL BOOST PUMP INOPERATIVE.   REMOVED AND REPLACED NR 2 AFT FUEL TANK IMPELLER PUMP MOTOR. PER AMM 28-22-41. OPS CHECKED GOOD.
